# SDR CALA2021051400657

- Difficulty date: May 14, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 60,140 hours, 26,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Crew Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6033: R/H FWD PASSENGER/CREW DOOR LOWER CUTOUT HAS COR ROSION AROUND THE SCUFF PLATE ATTACHING ANGLE FASTENER. NEW FITTING INSTALLED AT RH FWD PASSENGER CREW DOOR LOWER CUTOUT I.A.W SRM 51-72-11-911-001. ORIG. THICKNESS .130" REMOVED .057" MATERIAL REMAINING THICKNESS .057". FASTENER INSTALLED I.A.W SR M 51-42-11. MAINTENANCE ACCOMPLISHED AT ST AEROSPACE ON W/C # 60 01650681 BY V933868,
